# SDR F3LA200100132

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 49,144 hours, 30,128 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE FROM ABQ, FLIGHT CREW REPORTED STRONG PULL TO THE RIGHT JUST AFTER TAKEOFF THRUST WAS SET.  FULL LEFT RUDDER WITH A LITTLE TILLER STRAIGHTENED THE AIRCRAFT OUT AND CONTINUED TAKEOFF ROLL, WHICH APPEARED NORMAL.  ALSO REPORTED A STRONG BURNING RUBBER SMELL AT GEAR RETRACTION, WHICH WAS THOUGHT TO BE A BLOWN TIRE.  AIRCRAFT CONTINUED TO ELP TO BURN FUEL.  DECLARED AN EMERGENCY IN ELP AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LT. AND RT. LANDING GEAR, LT. AND RT. WINGS AND FLIGHT CONTROLS, TAXIED AIRCRAFT AND RAN BOTH ENGINES TO TAKEOFF POWER, AND RAN LT. AND RT. PACKS.  ALL OPERATIONAL CHECKS WERE NORMAL.
